# SDR DALA1155486310

- Difficulty date: September 16, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 6,191 hours, 765 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON BALANCE WEIGHT ADJUSTMENT OF LT ELEVATOR ELEV STA 206-STA 231 PER B747-400 SRM 51-40-02 P1 REPLACED THE ADJUSTMENT WEIGHT WITH NEW PART.
